×

zbMATH — the first resource for mathematics

On periodic sequences from \(GF(q)\). (English) Zbl 0219.12020

MSC:
11T99 Finite fields and commutative rings (number-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Carmichael, R.D, On sequences of integers defined by recurrence relations, Quart. J. pure appl. math., 48, 343-372, (1920)
[2] Dickson, L.E, History of the theory of numbers, Vol. 1, (1952), (Carnegie Publication No. 256), reprinted by Chelsea, New York
[3] Mattson, J.F; Solomon, G, A new treatment of Bose-chaudhuri codes, J. soc. ind. appl. math., 9, 654-669, (1961) · Zbl 0137.13604
[4] Rota, G.-C, On the foundations of combinatorial theory. I. theory of Möbius functions, Z. wahrscheinlichkeitstheorie und verw. gebiete, 2, 340-368, (1964) · Zbl 0121.02406
[5] Solomon, G; McEliece, R.J, Weights of cyclic codes, J. combinatorial theory, 1, 459-475, (1966) · Zbl 0173.21204
[6] Zierler, N, Linear recurring sequences, J. soc. ind. appl. math., 7, 31-48, (1959) · Zbl 0096.33804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.